Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A type of primitive algebra


Author: J. H. M. Wedderburn
Journal: Trans. Amer. Math. Soc. 15 (1914), 162-166
MSC: Primary 16P10
MathSciNet review: 1500970
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16P10

Retrieve articles in all journals with MSC: 16P10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500970-5
Article copyright: © Copyright 1914 American Mathematical Society